# SDR VNAA2012030200014

- Difficulty date: February 27, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 19,022 hours, 19,607 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Packing
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG SMELL OF OIL COMING FROM PACKS AND APU EXHAUST.   MAINTENANCE CLEANED AND INSPECTED APU AREA AND FOUND FUEL LEAK.  MAINTENANCE REMOVED AND REPLACED PACKING AT FUEL SOLENOID ELBOW ON APU FUEL CONTROL AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
